Browse by Faculty
Jump to: Article
Number of items: 1.
Gerig, Thomas M. and Abdul Rahman, Mohd Nawi (1983) An Efficient Maximum Likelihood Solution in Normal Model having Constant but Unknown Coefficients of Variation. Pertanika, 6 (1). pp. 57-62.
Universiti Putra Malaysia Institutional Repository
Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.
As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.